Séminaire Mathématique de Béjaia
Volume 7, Numéro 1, Pages 14-15
2009-12-31

Nonparametric Estimation Of Actuarial And Financial Risk Measures

Authors : Necir Abdelhakim .

Abstract

The asymptotic normality of the sample proportional hazard premium for heavytailed claim amounts with infinite variance cannot be obtained by classical results for L-statistics. In this paper, we propose an alternative estimator for this class of premiums and we establish its asymptotic normality.

Keywords

Extreme Values; Heavy Tails; Hill Estimator; L-statistics; Risk Premium.